# SDR DALA2025121809234

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,077 hours, 10,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40.3 C-WAP BRACKETS AT STRINGER 3R TO 6R HAS FASTENERS INSTALLED IMPROPERLY AND TOOLING DAMAGE IN MULTIPLE AREAS.   REPAIRED PER ERA 630773-14 REV ORIGINAL. (1356113)
